# SDR 06FDEA0222

- Difficulty date: January 16, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 720b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CORRODED AT BS 720B BETWEEN STR 2 RT AND STR 4 RT.  *S/D*  REMOVED CORROSION AND IS IN LIMITS IAW SRM 53-30-01.
